What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at Mar 26, 1:09 PM CST, 4 hours 31 minutes earlier.
Area forecast discussion, Mar 26, 1:09 PM CST, 4 hours 31 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
209 PM CDT Sun Mar 26 2023
...New DISCUSSION...
.DISCUSSION...
Issued at 200 PM CDT Sun Mar 26 2023
This Evening and Tonight...
A convectively reinforced warm front is lifting northward today,
though how far north and how quickly it advances remains unclear
with showers and storms occasionally impeding its progress. Flow
aloft is mostly zonal, but strong. This is helping to generate deep
layer shear that will be supportive of supercell structures and
mesocyclone maintenance (e.g. 0-6 KM bulk shear >60 kt, 0-3 KM SRH
>200 m^2/s^2). Hazards today will include large to very large hail,
tornadoes with the potential for some to be strong, damaging wind
gusts as high as 70 mph, and flooding rainfall.
HAIL:
Increasing instability (2000-3000 SBCAPE) amid strong low level warm
air advection underneath steep lapse rates aloft (~7.5 C/KM 700-500
mb) is joined by seasonably drier air aloft (PWAT < 1.5") and
maximized CAPE within the -5 C to -15 C primary hail growth region.
With subtle forcing arriving in the form of a weak shortwave/speed
max aloft by afternoon, a discrete to semidiscrete storm mode
with these parameters suggests that large hail, perhaps very
large, may reach 2 inch or greater size with the strongest storms
by late afternoon and early evening. Should an isolated storm
mature with little interference from nearby convective
contamination, hail sizes perhaps to tennis ball size would be
possible.
TORNADOES:
Midday observations confirm the best combination of severe weather
ingredients is likely across most areas along and south of I-20
where a "Moderate" (4/5) risk for severe weather is in place. With
the presence of a convectively reinforced warm front in the
vicinity, boundary layer winds likely will remain sufficiently
backed to promote the formation of tornadoes in an environment that
will subsequently be characterized by around 150-200 m^2/s^2 0-1 KM
SRH. Nearer leftover convective outflow boundaries from morning
convection and enhanced frontogenetic zones associated with the
primary warm front, 0-1 KM SRH may locally rise into the 250-300
m^2/s^2 range which could support the potential for a strong tornado
or two, particularly after 6 PM when low level winds begin to
maximize.
Marking a substantial difference from Friday's event, however, mid
and lower level velocities will be substantially lower with the 850
mb flow likely remaining under 50 kts. In addition, the synoptic
environment will see neutral to slightly rising upper heights and
lacks a substantial synoptically driven low level/surface low that
would suggest increases in upper divergence. There also exists a
relative weakness and limited veering with height in the 700-500
mb layer (50 kt SW, 60 kt SW/WSW respectively) which could
contribute to updraft/downdraft separation challenges for some of
today's storms. This suggests that the overall strong tornado risk
is somewhat lower today than we saw at the end of last week.
All of that said, there is increasing confidence in the chances for
tornadoes today and of these a strong tornado or two could be
possible should a favorable storm-scale evolution transpire.
WIND:
Damaging, straight-line winds are also likely today, particularly
with any upscale growth into more linear structures that could
occur with cell mergers. This is more likely heading into the
evening as storm outflows begin to merge and overall convective
coverage increases. Winds could gust upwards of 70 mph in bowing
line segments as well as within stormscale downdraft features
(Forward/Rear Flank downdrafts, etc) associated with supercell
structures.
FLOODING:
Given storm motions today may approximately be parallel to primary
surface boundaries, and in particular the warm front which will
likely be slow to move/stalled once active convection forms along
it, there will likely be some areas that have multiple storms or
clusters move across in relatively quick succession. This heavy
rainfall over a short period of time will result in some risk for
flash flooding, particularly for low lying or poor drainage areas.
The majority of the flood risk will likely occur after dark posing
additional dangers to travel. For this reason a "Limited" (1/4) Risk
for flash flooding was introduced this morning for areas in
southeast and along and east of I-55 south of and including the
Jackson, MS metro area. As always, when water covers a road way, do
remember to "turn around, don't drown."
Northern Enhanced/Slight/Marginal Risk areas:
Between I-20 and highway 82, the severe weather risk will diminish
with northward extent as deep moisture recovery is not as robust in
those areas compared to further south. Here, a "Marginal" (1/5) risk
for severe weather is forecast as well as narrow "Slight" (2/5) and
"Enhanced" (3/5) risks areas that defines a sharp drop off in severe
probabilities and approximates where the more defined moisture
gradient (and possibly the synoptic front itself) may be positioned
as we approach mid afternoon. This area will primarily see a risk
for severe storms with damaging wind and large hail though a tornado
can't be ruled out. The greater severe hazard probabilities will
exist nearer the southern portions of these outlook areas, nearer
the "Moderate" risk contour.
As noted, these storms will largely be driven by afternoon and early
evening day-time heating. After sunset, as the diurnal instability
begins to wane and storm/shower outflows help stabilize the boundary
layer, storm coverage as well as intensity will diminish into the
overnight. The threat for severe storms will therefor be mainly
through the remainder of today until 11 PM.
Partly to mostly cloudy skies will continue with some showers
lingering into predawn Monday with overnight lows dropping into the
middle 50s F north, low 60s F around the I-20 corridor, and middle
60s F to the south.
Monday...
For most areas, strong to severe storms are not expected Monday.
With continued west-southwest flow aloft, elevated boundary layer
humidity (especially south of I-20), and day time heating, showers
and thunderstorms will be possible by the afternoon with about a 1
in 3 chance for rain for the southeastern third of the area. The
right-entrance region of an upper jet gets a bit closer as we
approach late evening and that could result in increasing rain
chances around the area as well as some chance for a strong to
marginal severe storm in southeast Mississippi heading toward
sunset. The primary hazard with any briefly stronger storm with
this activity will be damaging wind gusts. A "Marginal" (1/5) risk
for severe weather is outlined for this possibility.
Temperatures tomorrow should rise quickly under mostly full sun by
late morning and temperatures in the low/mid 70s F will be common
north of I-20 with upper 70s F and lower 80s F to the south. /86/
Monday night through Next Sunday...
By Monday and Tuesday, a cold front will stall across central MS
increasing rain and storm chances for both days but by Tuesday
evening, the front will be south of the ArkLaMiss and mid-level
ridging will begin to rule. Dry weather is expected to return to the
region Wednesday and much of Thursday. By Thursday ridging will
shift east while simultaneously, a mean longwave trough will swing
across the Rockies and push east across the Plains with an
associated cold front. This front is expected to be in our area by
Friday afternoon and will bring rain and storm chances. At this
time, a severe weather threat is on the table however that will
depend on how fast or slow the evolution of this system takes place.
Will continue to monitor this potential system in the coming days.
In regards to temperatures, the warm weather is here to stay! While
temperatures will drop into the mid to upper 60s Tuesday and
Wednesday, highs will range from the upper 70s to mid 80s throughout
the period. /JNE/
&&
.AVIATION...
(18Z TAFS)
Issued at 1236 PM CDT Sun Mar 26 2023
Scattered showers and thunderstorms are expected to develop across
central and southern areas through 06Z with isolated shower and
storm coverage for GLH/GWO/GTR. Lowered CIGS/VSBY to MVFR/IFR is
likely particularly overnight. Thunderstorms diminish after 06Z
but low ceilings, patchy fog, and lingering showers will result in
continued MVFR/IFR flight categories through around 15Z followed
by prevailing VFR. Prevailing winds will be generally light and
out of the south for southern/central sites and light and out of
the east for GTR/GLH/GWO. /86/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 81 60 77 55 / 80 80 0 40
Meridian 79 62 79 54 / 80 100 10 40
Vicksburg 82 57 77 55 / 80 70 0 30
Hattiesburg 79 67 82 61 / 80 60 50 50
Natchez 80 61 78 57 / 80 80 10 50
Greenville 79 52 71 51 / 30 30 0 20
Greenwood 82 54 74 52 / 50 60 0 20
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.
&&
LP/JNE/LP
Hazardous weather outlook, Mar 26, 12:58 PM CST, 4 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
158 PM CDT Sun Mar 26 2023
ARZ074-075-MSZ018-019-025>030-034-271900-
Ashley-Chicot-Bolivar-Sunflower-Leflore-Grenada-Carroll-
Montgomery-Webster-Clay-Washington-
158 PM CDT Sun Mar 26 2023
This hazardous weather outlook is for portions of southeast
Arkansas, and north central Mississippi.
.DAY ONE...Tonight and Monday
The probability for widespread hazardous weather is low.
.DAYS TWO THROUGH SEVEN...Monday night through Saturday
The probability for widespread hazardous weather is low.
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Saturday.
LAZ007-008-MSZ031>033-035-036-041-271900-
Morehouse-West Carroll-Lowndes-Choctaw-Oktibbeha-Humphreys-Holmes-
Sharkey-
158 PM CDT Sun Mar 26 2023
This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, northeast Mississippi, and west
central Mississippi.
.DAY ONE...Tonight and Monday
SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Tonight
Into tonight, isolated severe thunderstorms are possible. Some
thunderstorms could produce damaging wind gusts and hail. A
tornado cannot be ruled out.
(https://www.weather.gov/images/jan/graphicast/1.png)
.DAYS TWO THROUGH SEVEN...Monday night through Saturday
The probability for widespread hazardous weather is low.
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.
LAZ009-015-MSZ037>040-042-271900-
East Carroll-Richland-Attala-Winston-Noxubee-Issaquena-Yazoo-
158 PM CDT Sun Mar 26 2023
This hazardous weather outlook is for portions of northeast
Louisiana, and central Mississippi.
.DAY ONE...Tonight and Monday
SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Tonight
Into tonight, severe thunderstorms are possible. Some
thunderstorms could produce damaging winds to 60 mph and hail at
least to the size of golf balls. A tornado cannot be ruled out.
(https://www.weather.gov/images/jan/graphicast/1.png)
.DAYS TWO THROUGH SEVEN...Monday night through Saturday
The probability for widespread hazardous weather is low.
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.
LAZ016-023-MSZ043>045-047-271900-
Madison LA-Franklin LA-Madison MS-Leake-Neshoba-Warren-
158 PM CDT Sun Mar 26 2023
This hazardous weather outlook is for portions of northeast
Louisiana, and central Mississippi.
.DAY ONE...Tonight and Monday
SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Tonight
Into tonight, severe thunderstorms are likely and tornadoes are
possible. Some thunderstorms may produce damaging winds up to
70 mph and large hail up to tennis ball size.
(https://www.weather.gov/images/jan/graphicast/1.png)
.DAYS TWO THROUGH SEVEN...Monday night through Saturday
The probability for widespread hazardous weather is low.
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.
MSZ046-271900-
Kemper-
158 PM CDT Sun Mar 26 2023
This hazardous weather outlook is for portions of east central
Mississippi.
.DAY ONE...Tonight and Monday
SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Tonight
FLOODING
THREAT...Limited
TIMING...Tonight
Into tonight, severe thunderstorms are likely and tornadoes are
possible. Some thunderstorms may produce damaging winds up to 70
mph and large hail up to tennis ball size.
(https://www.weather.gov/images/jan/graphicast/1.png)
Tonight, localized flash flooding is possible, particularly in
low lying and urban areas.
(https://www.weather.gov/images/jan/graphicast/2.png)
.DAYS TWO THROUGH SEVEN...Monday night through Saturday
The probability for widespread hazardous weather is low.
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.
LAZ024>026-MSZ048-053-059>061-271900-
Catahoula-Tensas-Concordia-Hinds-Claiborne-Jefferson-Adams-
Franklin MS-
158 PM CDT Sun Mar 26 2023
This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, and southwest Mississippi.
.DAY ONE...Tonight and Monday
SEVERE THUNDERSTORMS
THREAT...Moderate
TIMING...Tonight
Into tonight, significant severe thunderstorms are expected.
Tornadoes, some strong, are possible. Some thunderstorms could
also produce damaging winds up to 70 mph and large hail up to
tennis ball size.
(https://www.weather.gov/images/jan/graphicast/1.png)
.DAYS TWO THROUGH SEVEN...Monday night through Saturday
The probability for widespread hazardous weather is low.
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.
MSZ049>052-054>058-062-065-271900-
Rankin-Scott-Newton-Lauderdale-Copiah-Simpson-Smith-Jasper-Clarke-
Lincoln-Covington-
158 PM CDT Sun Mar 26 2023
This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, south central Mississippi,
and southeast Mississippi.
.DAY ONE...Tonight and Monday
SEVERE THUNDERSTORMS
THREAT...Moderate
TIMING...Tonight
FLOODING
THREAT...Limited
TIMING...Tonight
Into tonight, significant severe thunderstorms are expected.
Tornadoes, some strong, are possible. Some thunderstorms could
also produce damaging winds up to 70 mph and large hail up to
tennis ball size.
(https://www.weather.gov/images/jan/graphicast/1.png)
Tonight, localized flash flooding is possible, particularly in
low lying and urban areas.
(https://www.weather.gov/images/jan/graphicast/2.png)
.DAYS TWO THROUGH SEVEN...Monday night through Saturday
The probability for widespread hazardous weather is low.
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.
MSZ063-064-066-271900-
Lawrence-Jefferson Davis-Jones-
158 PM CDT Sun Mar 26 2023
This hazardous weather outlook is for portions of south central
Mississippi, and southeast Mississippi.
.DAY ONE...Tonight and Monday
SEVERE THUNDERSTORMS
THREAT...Moderate
TIMING...Mainly Tonight
FLOODING
THREAT...Limited
TIMING...Tonight
Into tonight, significant severe thunderstorms are expected.
Tornadoes, some strong, are possible. Some thunderstorms could
also produce damaging winds up to 70 mph and large hail up to
tennis ball size.
(https://www.weather.gov/images/jan/graphicast/1.png)
Tonight, localized flash flooding is possible, particularly in
low lying and urban areas.
(https://www.weather.gov/images/jan/graphicast/2.png)
.DAYS TWO THROUGH SEVEN...Monday night through Saturday
The probability for widespread hazardous weather is low.
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Monday.
MSZ072>074-271900-
Marion-Lamar-Forrest-
158 PM CDT Sun Mar 26 2023
This hazardous weather outlook is for portions of south central
Mississippi, and southeast Mississippi.
.DAY ONE...Tonight and Monday
SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Mainly Tonight
FLOODING
THREAT...Limited
TIMING...Tonight
Into tonight, severe thunderstorms are likely and tornadoes are
possible. Some thunderstorms may produce damaging winds up to 70
mph and large hail up to tennis ball size.
(https://www.weather.gov/images/jan/graphicast/1.png)
Tonight, localized flash flooding is possible, particularly in
low lying and urban areas.
(https://www.weather.gov/images/jan/graphicast/2.png)
.DAYS TWO THROUGH SEVEN...Monday night through Saturday
Monday evening and night, isolated severe storms are possible.
Some thunderstorms may produce damaging winds and hail up to
quarter size. A tornado can not be ruled out.
(https://www.weather.gov/images/jan/graphicast/3.png)
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Monday.
86
&&
...HAZARD LEGEND...
*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.
*FLOODING*
Extreme...Widespread and significant flooding is likely.
Significant...Widespread flash flooding is likely
and significant flooding is possible.
Elevated...Areas of flash flooding likely.
Limited...Localized flash flooding is possible.
...USEFUL WEATHER WEB PAGES (URLS)...
NWS JAN Home page...
https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
https://www.weather.gov/jan/safe
Latest Weather Briefing...
https://www.weather.gov/jan/weather_briefing
Find NWS JAN on Facebook...
https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
@NWSJacksonMS
Follow NWS JAN on Youtube...
https://www.youtube.com/user/NWSJacksonMiss
...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...
Storm Prediction Center (SPC)...
https://www.spc.noaa.gov/
Meso Analysis...
https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
https://www.spc.noaa.gov/products/outlook/
Storm Reports...
https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...
Current Watches and Warnings...
https://www.weather.gov/jan/safe_HeavyRain
Observed Precipitation Images...
https://www.weather.gov/jan/precipmaps
River Forecast Center...
https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Special weather statement, Mar 26, 5:15 PM CST, 25 minutes before
Special Weather Statement
National Weather Service Jackson MS
615 PM CDT Sun Mar 26 2023
ARZ074-262345-
Ashley AR-
615 PM CDT Sun Mar 26 2023
...A strong thunderstorm will impact portions of northwestern Ashley
County through 645 PM CDT...
At 615 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Old Milo, or 11 miles northwest of North Crossett,
moving northeast at 65 mph.
HAZARD...Penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
This storm will remain over mainly rural areas of northwestern Ashley
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3329 9201 3330 9200 3331 9198 3333 9198
3335 9199 3335 9197 3338 9196 3339 9198
3340 9199 3339 9179 3327 9204 3328 9204
TIME...MOT...LOC 2315Z 232DEG 56KT 3332 9202
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<40 MPH
DLLocal storm report, Mar 26, 5:22 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
622 PM CDT SUN MAR 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM TSTM WND DMG 3 NE RAYMOND 32.29N 90.38W
03/26/2023 HINDS MS EMERGENCY MNGR
TREE DOWNED ON ROADWAY ACROSS ON AIRPORT E
RD AND NATCHEZ TRACE PARKWAY.
&&
AJLocal storm report, Mar 26, 5:28 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
628 PM CDT SUN MAR 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM FLASH FLOOD 1 NW JACKSON 32.31N 90.20W
03/26/2023 HINDS MS EMERGENCY MNGR
VEHICLE SUBMERGED IN FLOOD WATER ON WEST
MONUMENT STREET NEAR THE VIADUCT.
&&
AJSpecial weather statement, Mar 26, 5:29 PM CST, 11 minutes before
Special Weather Statement
National Weather Service Jackson MS
629 PM CDT Sun Mar 26 2023
MSZ057-066-270000-
Jones MS-Jasper MS-
629 PM CDT Sun Mar 26 2023
...A strong thunderstorm will impact portions of southern Jasper and
northwestern Jones Counties through 700 PM CDT...
At 628 PM CDT, Doppler radar was tracking a strong thunderstorm near
Moss, or 7 miles northwest of Laurel, moving northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Stringer and Moss around 640 PM CDT.
Sandersville and Vernon around 650 PM CDT.
Heidelberg, Stafford Springs and Paulding around 700 PM CDT.
Other locations impacted by this storm include Soso.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 PM CDT for central,
southeastern and east central Mississippi.
&&
LAT...LON 3163 8924 3176 8938 3180 8934 3180 8932
3183 8932 3208 8907 3194 8891 3185 8891
TIME...MOT...LOC 2328Z 225DEG 29KT 3175 8925
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
GGLocal storm report, Mar 26, 5:33 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
633 PM CDT SUN MAR 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM FLASH FLOOD 3 SE TOUGALOO 32.37N 90.12W
03/26/2023 HINDS MS EMERGENCY MNGR
15 PASSENGER LOADED VAN RAN OFF OF ROAD INTO
FLOODED DITCH NEAR WESTBROOK RD IN JACKSON.
&&
AJLocal storm report, Mar 26, 5:40 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
640 PM CDT SUN MAR 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM HAIL 2 N LAUDERDALE 32.55N 88.51W
03/26/2023 E1.25 INCH LAUDERDALE MS PUBLIC
HALF DOLLAR SIZE HAIL SENT NEXT TO A QUARTER
WAS PICTURED ALONG HWY 45, EAST OF THE
MERIDIAN NAS VIA SOCIAL MEDIA.
&&
AJ